Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

Spectral multipliers on metabelian groups.

Título inglés Spectral multipliers on metabelian groups.
Título español Multiplicadores espectrales sobre grupos metabelianos.
Autor/es Hebisch, Waldemar
Organización Inst. Math. Wroclaw Univ., Wroclaw, Polonia
Revista 0213-2230
Publicación 2000, 16 (3): 597-604, 23 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let G be a Lie group, Xj right invariant vector fields on G, which generate (as a Lie algebra) the Lie algebra of G,
L = -Σ Xj2.
(...) In this paper we consider L1(G) boundedness of F(L) for (some) metabelian G and a distinguished L on G. Of the main interest is that the group is of exponential growth, and possibly higher rank. Previously positive results about higher rank groups were only about Iwasawa type groups. Also, our groups may be unimodular, so it is the second positive result (after [13]) about unimodular groups, and the first giving a family of examples.
Clasificación UNESCO 120213
Palabras clave español Multiplicadores ; Grupos de Lie
Código MathReviews MR1813330
Código Z-Math Zbl 0965.43006
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es